Extensions of topological fields
Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 203-204
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_2_203_204,
author = {W. Wi\k{e}s{\l}aw},
title = {Extensions of topological fields},
journal = {Colloquium Mathematicum},
pages = {203--204},
year = {1973},
volume = {28},
number = {2},
doi = {10.4064/cm-28-2-203-204},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-2-203-204/}
}
W. Więsław. Extensions of topological fields. Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 203-204. doi: 10.4064/cm-28-2-203-204
Cité par Sources :